Bleeding on the pill

Hi guys. I've been on millinette for about a month now to try and help control the symptoms of Endo. When I first started taking it as advised by my gp on day one of my period, instead of having a 7 day cycle it lasted 15 days. I had 3 days off and then spotting. Now I'm having really dark heavy bloody discharge and bad abdo pains. Has anybody else had this and do you think I need to go back to my gp? I've been told to take the pill with out a break which I'm doing and I haven't missed one so I have no clue what's going on with my body. Thanks guys

6 Replies

  • When you have endo there is a hormonal imbalance present, this pill is making your hormone levels drop then rise up again and that may lead to spotting, your bodies adjusting. It takes anywhere from 3-6 months for your body to actually adapt to the pill.

    On Norlutate I only spotted once for a week.

    I would also be aware of cervical erosion if your on a progesterone pill.

  • Thanks Hannah. I've had to have a colposcopy at the beginning of this year as I had cervical erosions. Do you know if cervical erosions are harmful? I'm absolutely petrified that I can't have children due to Endo anyway I don't want to take anything that is going to make it worse!

  • I have endo too, don't worry the likelyhood of you being infertile no matter what stage is really low after you do laproscopy.

    Cervical erosions are only dangerous if cancerous, are you comfortable getting a Pap smear done?

  • I had a smear test done and it showed that I have abnormal cells but way HPV negative so my doctors said that its nothing to be worried about. The reason for the colposcopy was because I was having terrible pain after sex and bleeding quite heavily. The bleeding stopped after the colposcopy but the pains still there and worse then ever. I've lost realationships because of it so currently single and I'm terrified/ I have no desire what so ever to have sex. Its horrible as sex is the most natural thing in the world and something I used to really enjoy now I feel anxious and scared of it

  • Try pelvic floor physiotherapists Physiotherapy, there isn't anything else I can tell you, endometriosis is painful. I'm 17, I was an IB and AP student, I went to school everyday till the endo decided to get bad in Febuary then I started missing 2 weeks a month.

    This year because I didn't even make it to school for the 1st 2 weeks because now endo hurts me everyday I was put into self paced learning so my IB no longer counts for university. I've lost friends because I never make it to things people plan, I actually can't make plans because I cancel them last minute. If I go out for more then an hour I'll be left with a Flareup that makes me faint from pain even though I'm on the highest dose of perscribed Naproxen and Tylenol.

    I used to be able to do contemporary dance for 3 hours straight, I love to dance, I never had pain after dance but then after Febuary I couldn't even do anything as simple as yoga without crying out. If I try to dance it takes away my pain in the moment while the music courses through my veins but the actual second I stop, the pain all comes on at full force and I'll be bed ridden for a week.

    I've canceled amazing opportunities I won after writing whole essays just because it was the week of my period. One time I was accepted to work in the government for a week to debate on a bill being passed.

    I was the lead of a play and I couldn't make it to the performance.

    Another time I was a lead and I did but right after I got home I just layed on the couch with a heating pad.

  • Hannah it really sucks that you are so young and are going through so much because of this horrible condition. But you seem so strong! You have so much life ahead of you don't let this get you down and and don't let it stop you from living your dreams xx

You may also like...